# SDR SWAA2023090584735

- Difficulty date: August 1, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 65,862 hours, 39,346 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRINGER 26L LOCATED BS540 AND WL151 FWD CARGO COMPARTMENT 2023-477581<[01] TOOL USED: ULTRASONIC THICKNESS GAGE; P/N: 38DLPLUS; S/N: 120398603; CAL DUE DATE: 07-NOV23;[02] TOOL USED EDDY CURRENT INSTRUMENT P/N NORTEC500D S/N N500X12101V022237 DUE DATE 26-JAN-24;[03] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE: 25-JAN-24. TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811019 DUE DATE: 25-JAN-24.;[04] PERFORM REPAIR LOCATED ON STRINGER 26L LOCATED BTW BS 500D + 10? TO BS 540 AT FWD CARGO COMPARTMENT. IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1. ?SEE INDIVIDUAL SIGNOFFS BELOW?.;[05] CORRECTED STEP 4. PERFORMED REPAIR LOCATED ON STRINGER 26L LOCATED BTW BS 500D + 10? TO BS 540 AT FWD CARGO COMPARTMENT. IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1. ?SEE INDIVIDUAL SIGNOFFS BELOW?.;[06] PERFORMED REPAIR LOCATED ON STRINGER 26L LOCATED BTW BS 500D + 10? TO BS 540 AT FWD CARGO COMPARTMENT. IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1. ?SEE INDIVIDUAL SIGNOFFS BELOW?. RII
